# SDR IPXA2015072191351

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 4,506 hours, 1,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T311043
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, HOLE DAMAGE ON LT WING NR 6 SLAT T/E WEDGE AT ISS 332.  REPAIR IAW SRM 57-43-02-2R-1, REPAIR 1 AND SRM 51-70-10-2R-3, REPAIR 3, REV 62.00.
